MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
16 cases of the baxter one-link and smiths medical jelco iv catheter separating during power injection required for ct scan.This has lead to the patients being required to receive reinjection and reimaging.Appears to be secondary to the two devices not being compatible with one another.Manufacturer response for catheter,intravascular,therapeutic,short-term less than 30 days, jelco (per site reporter).Inservices have been provided to staff by baxter and smith's medical regarding the use of these two devices together with less than optimal results.Manufacturer response for set, administration, intravascular, one-link (per site reporter).Both baxter and smith's medical have provided several inservices in an attempt to address any education issues which might be at hand.Inservices have not been as effective as planned and these two devices have continued to produce issues during power injections.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
25212 w. illinois route 120
round lake IL 60073
MDR Report Key9202758
Report Number9202758
Device Sequence Number18944722
Product Code FPA
UDI-Device Identifier00085412476728
UDI-Public(01)00085412476728
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/27/2019
Report Date (Section F) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7N8310
Device Catalogue Number7N8310
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/17/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/27/2019